Head bobbing is back with Rexulti

@NJChicaa (58083)
United States
May 20, 2019 6:41pm CST
Rexulti is a "booster" for anti-depressants. Doctors prescribe it to help the anti-depressant to be more effective. My psychiatric NP started me at 0.5 mg and then increased it by 0.5 mg every visit until I hit the maximum dosage at 2 mg. I've been on that dosage before. . . and it caused involuntary head bobbing. I've been back at 2 mg for like 4 or 5 days now and the head bobbing has returned. I'm going to have to go back to 1.5 mg. I did fine at that dosage without this obnoxious side effect. Problem is that all of the pills I currently have are 2 mg so I would have to chip a piece off of each one to take in the morning. I think it would be easier to just get a new prescription.
4 people like this
4 responses
@Lolaze (4153)
• St. Louis, Missouri
20 May
That sucks . Don’t our psychiatric medications have such fun side effects?
1 person likes this
@NJChicaa (58083)
• United States
20 May
This is the only one that causes side effects for me. It is obnoxious though.
1 person likes this
@Lolaze (4153)
• St. Louis, Missouri
20 May
@NJChicaa I’m super sensitive. Ability causes jerking, have yet to find an antidepressant except Effexor that works. We’ve finally settled on Effexor, Lamictal, Seroquel, and some Visteril as needed. Now if I could just lose weight (glares at the Seroquel)
1 person likes this
@NJChicaa (58083)
• United States
20 May
@Lolaze I'm on Trintellix, Rexulti, Lamictal, and Buspar.
1 person likes this
@dya80dya (15371)
• Romania
21 May
I have side effects. I am very sensitive. I don't even dare to try another one.
1 person likes this
@NJChicaa (58083)
• United States
21 May
You should
@andriaperry (80217)
• Anniston, Alabama
21 May
Yes, that would suck.
1 person likes this
@NJChicaa (58083)
• United States
21 May
It does
@bunnybon7 (40739)
• Holiday, Florida
20 May
wow doctors doing the same mess with you as mine are. Hope you find just the right thing soon.
1 person likes this
@NJChicaa (58083)
• United States
20 May
yeah I just need a lower dosage
1 person likes this